# SDR HYIA812ANLMLG

- Difficulty date: December 4, 2009
- Submitted: January 16, 2010
- Operation: Air carrier
- Aircraft: N812AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0229
- Aircraft time: 24,843 hours
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 574122217
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LANDING GEAR RETRACTED NORMALLY BUT FAILED TO STAY UP AND LOCKED, HYD PRESSURE LIGHT ILLUMINATED.   MX REMOVED AND REPLACED LT MLG UP LOCK HOOK. COMPLIED WITH GEAR SWINGS, CHECKS NORMAL, ACFT RELEASED BACK TO SERVICE.
